# SDR YENA2023041300351

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 36,556 hours, 24,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS/ LH WING MAIN BOX / TRAILING EDGE LOWER SKIN AT AFT SPAR 2 BETWEEN RIB 10 AND RIB 11/ CRACK AND ELONGATED HOLES - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
